# SDR 2008UALA05430

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 52,508 hours, 10,719 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT AFT BOOST PUMP REMOVAL FOUND REMOVAL VALVE PLATE WITH NO PRELOAD RESULTING IN VALVE PLATE DRIFTING OPEN AFTER PUMP REMOVAL.  LEFT MAIN TANK FWD BOOST PUMP REPLACED, ALONG WITH HOUSING. OP CHKS GOOD.
